Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Took ovral to prepone the periods. Vomited. Should I stop the tablets?

Hey I'm 18 years old and I had to prepone my periods due to unavoidable circumstances. My doctor suggested I ate ovral g 2 tablets a day for 4 days to prepone it. After taking two tablets on the first day I threw up . Should I stop taking the tablet ? I am in desperate need to prepone my periods . If I do continue taking the tablets should I take it for 4 more days or just 3 ?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi dear user, thanks for your query.

As you vomited just after taking tablets, this dose is wasted and hence you will have to take one extra dose. No need to stop the tablet because of vomiting. In my opinion, you can take it with milk and at bed time. Some antiemetic like metoclopromide or meclizine may be used if required.

Hope this helps.
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor